Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Anal fissure, External Hemorrhoids - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2479 Questions
User :   I've been having stomach problems for a while now and seems to only be getting worse. My primary doctor recommended I see a specialist. The past couple days my stomach pains have intensified and I feel like I have to go to the bathroom several times a day and each time I go nothing really comes out except blood. I know its not hemroids because I was checked for that not too long ago and I dont feel pain in my rectum just in my lower abdomen. Should I wait another week or two before seeing the doctor or should I go to the emergency room?
Doctor :   let me read it first
Doctor :  
Please give me a minute
User :   okay thats fine
Doctor :  
Ok, let me ask you few questions
Doctor :  
to understand the problem better
Doctor :  
What is your age?
Doctor :  
Gender
User :   22
User :   female
Doctor :  
How many times did you see blood in the stool?
User :   thats the thing its not in the stool
Doctor :  
When was the first time you saw blood?
Doctor :  
Ok it is just blood nothing else?
User :   once or twice its been mostly blood with stool but most of the time I feel like im going to the bathroom and then its just blood
User :   this started on Saturday
Doctor :  
How much blood each time?
User :   and it happens several times a day
Doctor :  
say in tea spoons
User :   i would say it looks more like close to a cup
Doctor :  
Do not you have pain or irritation or itching
User :   its enough to make me feel a lilttle dizzy afterwards
User :   no
User :   absolutely no pain there
User :   just in my stomach
Doctor :   IS this the first time you have such episodes?
User :   ive had it once before but it was only once on thatone day and it wasnt that much blood
User :   but this has been going on for about 3 days
Doctor :  
When were you menstrual periods?
User :   my last one was about 3 weeks ago
Doctor :   I could think of the following possibilities
Doctor :  
1) Anal fissure
Doctor :  
2) External Hemorrhoids
Doctor :  
Now you have to immediately see a Doctor / Proctologist
Doctor :   since you are losing lot of blood

User :   I was examined for hemorrhoids about a month ago there werent any there
Doctor :  
which is making you anemic and feel dizzy
Doctor :  
yeah they may not appear at times but still persist
Doctor :  
We cannot rule out that
User :   oh okay
Doctor :   Did the Doctor examine by a proctoscope
Doctor :  
or only a digital rectal examination
User :   no
Doctor :  
a month back
Doctor :  
so you need a proctoscopic examination
Doctor :  
See when you feel dizzy I could guess that you are losing more blood than normal
User :   yea ill feel dizzy and a lil tired sort of like im dehydrated
Doctor :  
So you have to be stabilized first with fluids
Doctor :  
and please and do not neglect
Doctor :  
Ofcourse the ER cannot help you specifically
Doctor :  
but it can stabilize your condition
Doctor :  
and help in cautery of the local blood vessel
Doctor :  
You need this first
User :   yea I will first try calling the doctor and see if they can see me today if not then i will go to the ER
Doctor :  
Perfect
Doctor :  
I end up now
Doctor :  
Thanks for consulting me
User :   thank you
Doctor :  
Bye for now
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor